Jump to content
Sign in to follow this  
HereNnow

I Stopped Caplyta- 6 Weeks Of Headaches

Recommended Posts

I started Caplyta for bipolar back in December of 2020. I stopped without tapering in mid February. I stopped as I was getting dizzy and the room was spinning while seated. Within a few days the headaches started and have not stopped. They only make one dose 42mg. So I tried every other day then opened capsules and dumped half out. I’ve been to the ER three time to abort the headaches but they come right back along with ringing in my ears. I get migraines so my neurologist has tried every thing under the sun as well. Please help.  

Share this post


Link to post
Share on other sites

What a terrible and heartbreaking situation.  I wish I knew how to help, but I am just someone struggling with depression and anxiety and don't know enough about bipolar or Caplyta to have even an educated opinion.  I sure hope your neurologist is able to help you.  Reading your post brought tears to my eyes but sadly I don't know how to help.  Maybe others here will see your post and be able to respond with something really and truly helpful to you.  It is awful that you are in such agony and pain!  My heart goes out to you!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...